Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Heart Palpitations While On Medication For High Blood Pressure?

I have had Papulations since about 4am it is now 4pm.... it is like a beat a skip and flutters... I am 60 years old black female with High blood pressure on amlodipine besylate,5mg, enalapril 20mg and htz 25 triamterene37 5 mg and vytorian 10/20, I hve seen heart specialist last year and had a stress test every thing was fine., but I continue to get these every now and then this is the longest usually i take baby asprin and it goes away not today
Wed, 8 May 2019
Report Abuse
Cardiologist 's  Response
Hi,

I understand your concern and would explain that it is important performing an ambulatory 24-48 hours ECG monitoring in order to investigate for possible cardiac arrhythmia. I would also recommend performing some blood lab tests:

- complete blood count for anemia
- thyroid hormone levels for thyroid gland dysfunction
- blood electrolytes for possible imbalance.

You should discuss with your doctor on the above tests. Adding a beta-blocker to your therapy may be needed.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka,
Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on NTC


Loading Online Doctors....
What Causes Heart Palpitations While On Medication For High Blood Pressure?

Hi, I understand your concern and would explain that it is important performing an ambulatory 24-48 hours ECG monitoring in order to investigate for possible cardiac arrhythmia. I would also recommend performing some blood lab tests: - complete blood count for anemia - thyroid hormone levels for thyroid gland dysfunction - blood electrolytes for possible imbalance. You should discuss with your doctor on the above tests. Adding a beta-blocker to your therapy may be needed. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist